MAUDE Adverse Event Report: COOK INC DIECKMANN INTRAOSSEOUS INFUSION NEEDLE; FMI NEEDLE, HYPODERMIC, SINGLE LUMEN

COOK INC DIECKMANN INTRAOSSEOUS INFUSION NEEDLE; FMI NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number C-DIN-15.5-3.0-T45-DKM-HD
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/09/2014
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
 
Event or Problem Description
The complainant reported upon opening of the device the intraosseous needle package was suspected to be unsterilized.There were no adverse effects reported due to the event and no report of an additional procedure.

Brand Name
DIECKMANN INTRAOSSEOUS INFUSION NEEDLE
Common Device Name
FMI NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key8170305
Report Number1820334-2018-03825
Device Sequence Number1987163
Product Code FMI
UDI-Device Identifier00827002107229
UDI-Public(01)00827002107229(17)180601(10)4352594
Combination Product (Y/N)N
Initial Reporter CountryBR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,other,use
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/01/2018
Device Catalogue NumberC-DIN-15.5-3.0-T45-DKM-HD
Device Lot Number4352594
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/14/2018
Initial Report FDA Received Date12/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1